Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Chantix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:31 PM
Stephanie
Guest
 
Posts: n/a
Default Chantix side effects

I had the most fightening experience of my life with this drug!!!! I had SEVERE PANIC ATTACKS...which lead me to all of my doctors including a therapist becuase I didn't know what was happening to me. I also was put on Ativan and Lexapro. I missed alot of work (which is highly unusual for me) but had to do it. I slept 16 hours a day for a week! I think Chantix should be taken off the market immediatly! Some people that are experiencing these symptons are probably not associating their symptons with this drug which is very dangerous. I have a friend that has a sister in the mental health industry and a docotr that she knows said he has a friend who had to spend two days in a mental health faciltiy due to this drug. I had never experienced a panic attack before taking this drug, this is why i did not know what was happening to me.<br>If you know anyone that is thinking about taking this drug please share your experience and have them do research on it beofe taking it. I experienced Dehydration as well.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Chantix quit smoking drug, HELL ON EARTH. bwolf Chantix 0 05-12-2008 06:42 PM
Chantix Susan Chantix 0 01-22-2008 03:55 AM
Chantix KBM Chantix 0 01-22-2008 03:55 AM
Chantix Unregistered Chantix 0 01-14-2008 12:59 AM
Side Effects Tracy R. Patterson Avelox 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:00 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.